# SDR DALA2017030301800

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,010 hours, 22,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE L2 DOOR CREASE BEAM IS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CREASE BEAM IAW SRM 51-40-02 AND DWG 147A8540 REV C.
